An upper bound on the number of cliques in a graph

Farber, M. and Hujter, M. and Tuza, Zsolt (1993) An upper bound on the number of cliques in a graph. NETWORKS, 23 (3). pp. 207-210.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:44
Last Modified: 11 Dec 2012 14:44
URI: http://eprints.sztaki.hu/id/eprint/378

Update Item Update Item